Osaka Journal of Mathematics

Some ergodic properties of the negative slope algorithm

Koshiro Ishimura and Hitoshi Nakada

Full-text: Open access

Abstract

The notion of the negative slope algorithm was introduced by S. Ferenczi, C. Holton, and L. Zamboni as an induction process of three interval exchange transformations. Then S. Ferenczi and L.F.C. da Rocha gave the explicit form of its absolutely continuous invariant measure and showed that it is ergodic. In this paper we prove that the negative slope algorithm with the absolutely continuous invariant measure is weak Bernoulli. We also show that this measure is derived as a marginal distribution of an invariant measure for a 4-dimensional (natural) extension of the negative slope algorithm. We also calculate its entropy by Rohlin's formula.

Article information

Source
Osaka J. Math., Volume 44, Number 3 (2007), 667-683.

Dates
First available in Project Euclid: 13 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1189717427

Mathematical Reviews number (MathSciNet)
MR2360945

Zentralblatt MATH identifier
1135.11040

Subjects
Primary: 11K55: Metric theory of other algorithms and expansions; measure and Hausdorff dimension [See also 11N99, 28Dxx] 37A05: Measure-preserving transformations 37A25: Ergodicity, mixing, rates of mixing

Citation

Ishimura, Koshiro; Nakada, Hitoshi. Some ergodic properties of the negative slope algorithm. Osaka J. Math. 44 (2007), no. 3, 667--683. https://projecteuclid.org/euclid.ojm/1189717427


Export citation

References

  • S. Ferenczi, C. Holton and L.Q. Zamboni: Structure of three interval exchange transformations I, an arithmetic study, Ann. Inst. Fourier (Grenoble) 51 (2001), 861--901.
  • S. Ferenczi, C. Holton and L.Q. Zamboni: Structure of three-interval exchange transformations II, a combinatorial description of the trajectories, J. Anal. Math. 89 (2003), 239--276.
  • S. Ferenczi, C. Holton and L. Q. Zamboni: Structure of three-interval exchange transformations III, ergodic and spectral properties, J. Anal. Math. 93 (2004), 103--138.
  • S. Ferenczi and L.F.C. da Rocha: A self-dual induction for three-interval exchange transformations, preprint.
  • H. Nakada: Metrical theory for a class of continued fraction transformations and their natural extensions, Tokyo J. Math. 4 (1981), 399--426.
  • F. Schweiger: Multidimensional Continued Fractions, Oxford Univ. Press, Oxford, 2000.
  • M. Yuri: On a Bernoulli property for multidimensional mappings with finite range structure, Tokyo J. Math. 9 (1986), 457--485.